Total Pageviews

Pay Pal Donation




Please consider a donation if you feel the blog has helped you. A $5 donation will help me pay for the blog artwork, guest writers, etc. $80 has been donated in June 2017. I am very honored and grateful. Dr Rich Blake

Followers

Dr Blake's Book to Learn the Secrets of successfully helping your problems

I would love you to consider purchasing my book from Book Baby publishing. The printed book goes for $79.95, but the ebook is now available for $4.99. I hope it helps many people. Thank you. Rich


https://store.bookbaby.com/book/Secrets-to-Keep-Moving-A-Guide-from-a-Podiatrist (eBook)

https://store.bookbaby.com/book/Secrets-to-Keep-Moving-A-Guide-from-a-Podiatrist1 (print)

Book image not available.

Translate

Saturday, December 10, 2016

Skin and Subcutaneous Fat Atrophy Post Cortisone Shot: Typically a Reversible Complication

Every now and again, a cortisone shot can cause skin and subQ atrophy. I noticeable indent is noted at the site of the injection. I was just asked in an email if this was reversible, and I have always seen it almost completely reverse itself. I have told my patients around 9 months, and this article says 6 months to 2 years.


See the post shot discoloration on the right foot


https://www.ncbi.nlm.nih.gov/pmc/articles/PMC3903862/

No comments:

Post a Comment

Thank you very much for leaving a comment. Due to my time restraints, some comments may not be answered.I will answer questions that I feel will help the community as a whole.. I can only answer medical questions in a general form. No specific answers can be given. Please consult a podiatrist, therapist, orthopedist, or sports medicine physician in your area for specific questions.